On the power-bounded operators of Sz.-Nagy and Foiaş

Holbrook, John A. R.: On the power-bounded operators of Sz.-Nagy and Foiaş. In: Acta scientiarum mathematicarum, (29) 3-4. pp. 299-310. (1968)

Cikk, tanulmány, mű

Download (944kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 299-310
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Szőkefalvi-Nagy Béla, Foiaş Ciprian, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 310. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14198

Actions (login required)

View Item View Item